# SDR QR9R20210824001

- Difficulty date: August 24, 2021
- Submitted: August 24, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 1572386
- Aircraft time: 2,079 hours
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 41800876400
- Part serial: 702929
- Condition: Warning Message
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACTUATOR, AP1 ILLUMINATED DURING FLIGHT; ACTUATOR ILLUMINATED ON/OFF DURING MANEUVERS. TF EVAL: APPROXIMATELY 10 MINUTES IN TO FLIGHT, ACTUATOR CAUTION APPEARED WITH AMBER Y ON PFD. NO CODES DISPLAYED ON SYSTEM STATUS PAGE.
